| Model Number |
1194 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient experienced an infection at the ipg and lead site and was hospitalized.Surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted to address the issue.